MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? CX; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? CX; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2317-50
Medical Device Problem Codes High impedance (1291); Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: pro code: qrb.Additional suspect medical device components involved in the event: product family: scs-linear leads, upn: m365sc2317500, model: sc-2317-50, serial: (b)(6), batch: 7074830, udi: (b)(4).Product family: scs-ipg-r-mri, upn: m365sc12320, model: sc-1232, serial: (b)(6), batch: 519462, udi: (b)(4).Product family: scs-lead fixation, upn: m365sc43180, model: sc-4318, batch: 27488086, udi: (b)(4).
 
Event or Problem Description
It was reported that the patient experienced inadequate stimulation.It was noted that the right spinal cord stimulation (scs) lead had high impedances.The patient underwent a revision procedure wherein the implantable pulse generator (ipg) and leads were replaced.No further information could be obtained.
 
Event or Problem Description
It was reported that the patient experienced inadequate stimulation.It was noted that the right spinal cord stimulation (scs) lead had high impedances.The patient underwent a revision procedure wherein the implantable pulse generator (ipg) and leads were replaced.No further information could be obtained.Additional information was received that the patient was doing well postoperatively.All explanted components were discarded and will not be returned.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D2b: pro code: qrb.Additional suspect medical device components involved in the event: product family: scs-linear leads.Upn: m365sc2317500.Model: sc-2317-50.Serial: (b)(6).Batch: (b)(6).Udi: (b)(4).Product family: scs-ipg-r-mri.Upn: m365sc12320.Model: sc-1232.Serial: (b)(6).Batch: (b)(6).Udi: (b)(4).Product family: scs-lead fixation.Upn: m365sc43180.Model: sc-4318.Batch: 27488086.Udi: (b)(4).Investigation results: the devices were not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed these devices met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being submitted to correct the additional mfr narrative (h11) in section h, device manufacturers only of supplemental mdr 2.D2b: pro code: qrb.Additional suspect medical device components involved in the event: product family: scs-linear leads, upn: m365sc2317500, model: sc-2317-50, serial: (b)(6), batch: 7074830, udi: (b)(4).Product family: scs-ipg-r-mri upn: m365sc12320, model: sc-1232, serial: (b)(6), batch: 519462, udi: (b)(4).Product family: scs-lead fixation upn: m365sc43180, model: sc-4318, batch: 27488086, udi: (b)(4).Sc-2317-50 sn: (b)(6).Investigation results: the leads were not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed these devices met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.Sc-1232 sn: (b)(6).Investigation results: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Medica inspection: media inspection confirmed the presence of high impedances.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.

Brand Name
INFINION? CX
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646
*   00646
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24434622
Report Number3006630150-2026-01080
Device Sequence Number21407041
Product Code LGW
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/11/2023
Device Model NumberSC-2317-50
Device Catalogue NumberSC-2317-50
Device Lot Number7074906
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer03/24/2026
04/24/2026
04/24/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date04/13/2026
05/07/2026
05/08/2026
Date Device Manufactured07/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale